Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2010

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | G | H | J | K | L | M | O | R | S | V
Number of items: 67.

A

Allen, Peter (2010) Dense H-free graphs are almost (χ(H)−1)-partite. Electronic Journal of Combinatorics, 27 (R21). ISSN 1077-8926

Allen, Peter, Brightwell, Graham and Skokan, Jozef (2010) Ramsey-goodness -- and otherwise. . arXiv.org.

Alpern, Steve, Gal, Shmuel and Solan, Eilon (2010) A sequential selection game with vetoes. Games and Economic Behavior, 68 (1). pp. 1-14. ISSN 0899-8256

Alpern, Steven (2010) Rendezvous games (non-antagonistic search games). In: Cochran, James J., (ed.) Wiley Encyclopedia of Operations Research and Management Science. John Wiley & Sons, Toronto, Canada, p. 30. ISBN 9780470400630

Alpern, Steven (2010) Search games on trees with asymmetric travel times. SIAM Journal on Control and Optimization, 48 (8). pp. 5547-5563. ISSN 0363-0129

Alpern, Steven, Fokkink, Robbert and Kikuta, Ken (2010) On ruckle's conjecture on accumulation games. SIAM Journal on Control and Optimization, 48 (8). pp. 5073-5083. ISSN 0363-0129

Alpern, Steven, Fokkink, Robbert, Op Den Kelder, Joram and Lidbetter, Thomas (2010) Disperse or unite? A mathematical model of coordinated attack. Lecture Notes in Computer Science, 6442. pp. 220-233. ISSN 0302-9743

Ambuehl, Christoph, Gaertner, Bernd and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2010) Optimal projective algorithms for the list update problem. . arXiv.org.

Anthony, Martin (2010) Decision lists and related classes of boolean functions. In: Crama, Yves and Hammer, Peter L., (eds.) Boolean Models and Methods in Mathematics, Computer Science, and Engineering. Encyclopedia of mathematics and its applications (134). Cambridge University Press, New York, USA, pp. 577-598. ISBN 9780521847520

Anthony, Martin (2010) Neural networks and boolean functions. In: Crama, Yves and Hammer, Peter L., (eds.) Boolean Models and Methods in Mathematics, Computer Science, and Engineering. Encyclopedia of mathematics and its applications (134). Cambridge University Press, New York, USA, pp. 554-576. ISBN 9780521847520

Anthony, Martin (2010) Probabilistic learning of boolean functions. In: Grama, Yves and Hammer, Peter L., (eds.) Boolean Models and Methods in Mathematics, Computer Science, and Engineering. Encyclopedia of mathematics and its applications (134). Cambridge University Press, New York, USA, pp. 197-220. ISBN 9780521847520

Anthony, Martin and Ratsaby, Joel (2010) Maximal width learning of binary functions. Theoretical Computer Science, 411 (1). pp. 138-147. ISSN 0304-3975

Avis, David, Rosenberg, Gabriel D., Savani, Rahul and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2010) Enumeration of Nash equilibria for two-player games. Economic Theory, 42 (1). pp. 9-37. ISSN 0938-2259

B

Barmapalias, George, Lewis-Pye, Andrew and Meng Ng, Keng (2010) The importance of π⁰₁ classes in effective randomness. Journal of Symbolic Logic, 75 (1). pp. 387-400. ISSN 0022-4812

Batu, Tugkan, Berenbrink, Petra and Cooper, Colin (2010) Chains-into-bins processes. . arXiv.org.

Batu, Tugkan, Fortnow, Lance, Rubinfeld, Ronitt, Smith, Warren D. and White, Patrick (2010) Testing closeness of discrete distributions. . arXiv.org.

Belomestny, Denis and Gapeev, Pavel V. (2010) An iterative procedure for solving integral equations related to optimal stopping problems. Stochastics: an International Journal of Probability and Stochastic Processes, 82 (4). pp. 365-380. ISSN 1744-2508

Biggs, Norman (2010) Tutte polynomials of bracelets. Journal of Algebraic Combinatorics, 32 (3). pp. 389-398. ISSN 0925-9899

Bingham, N. H. and Ostaszewski, A. J. (2010) Automatic continuity via analytic thinning. Proceedings of the American Mathematical Society, 138 (03). p. 907. ISSN 0002-9939

Bingham, N. H. and Ostaszewski, A. J. (2010) Beyond Lebesgue and Baire II: bitopology and measure-category duality. Colloquium Mathematicum, 121 (2). pp. 225-238. ISSN 0010-1354

Bingham, N. H. and Ostaszewski, A. J. (2010) Dichotomy and infinite combinatorics: the theorems of Steinhaus and Ostrowski. Mathematical Proceedings of the Cambridge Philosophical Society, 150. pp. 1-22. ISSN 0305-0041

Bingham, N. H. and Ostaszewski, A. J. (2010) Normed versus topological groups: dichotomy and duality. Dissertationes Mathematicae, 472. pp. 1-138. ISSN 0012-3862

Bingham, N. H. and Ostaszewski, Adam (2010) Kingman, category and combinatorics. In: Bingham, N. H. and Goldie, C. M., (eds.) Probability and Mathematical Genetics: Papers in Honour of Sir John Kingman. London Mathematical Society lecture note series (378). Cambridge University Press, Cambridge, UK, pp. 135-169. ISBN 9780521145770

Bingham, N. H. and Ostaszewski, Adam (2010) Regular variation without limits. Journal of Mathematical Analysis and Applications, 370 (2). pp. 322-338. ISSN 0022-247X

Bingham, N. H. and Ostaszewski, Adam (2010) Topological regular variation: I. Slow variation. Topology and its Applications, 157 (13). pp. 1999-2013. ISSN 0166-8641

Bingham, N. H. and Ostaszewski, Adam (2010) Topological regular variation: II. The fundamental theorems. Topology and its Applications, 157 (13). pp. 2014-2023. ISSN 0166-8641

Bingham, N. H. and Ostaszewski, Adam (2010) Topological regular variation: III. Regular variation. Topology and its Applications, 157 (13). pp. 2024-2037. ISSN 0166-8641

Brightwell, Graham, Cohen, Gerard, Toth, Agnes, Fairthorne, Marianne, Fachini, Emanuela, Koerner, Janos and Simonyi, Gabor (2010) Permutation capacities of families of oriented infinite paths. SIAM Journal on Discrete Mathematics, 24 (2). pp. 441-456. ISSN 0895-4801

Brightwell, Graham and Georgiou, Nicholas (2010) Continuum limits for classical sequential growth models. Random Structures and Algorithms, 36 (2). pp. 218-250. ISSN 1042-9832

Brightwell, Graham and Patel, Viresh (2010) Average relational distance in linear extensions of posets. Discrete Mathematics, 310 (5). pp. 1016-1021. ISSN 0012-365X

Böttcher, Julia, Heinig, Peter and Taraz, Anusch (2010) Embedding into bipartite graphs. SIAM Journal on Discrete Mathematics, 24 (4). pp. 1215-1233. ISSN 0895-4801

Böttcher, Julia, Pruessmann, Klaas P., Taraz, Anusch and Würfl, Andreas (2010) Bandwidth, expansion, treewidth, separators and universality for bounded-degree graphs. European Journal of Combinatorics, 31 (5). pp. 1217-1227. ISSN 0195-6698

C

Casetti, Marta M., Merschen, Julian and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2010) Finding Gale Strings. Electronic Notes in Discrete Mathematics, 36. pp. 1065-1072. ISSN 1571-0653

D

Danilova, Albina (2010) Stock market insider trading in continuous time with imperfect dynamic information. Stochastics: an International Journal of Probability and Stochastic Processes, 82 (1). pp. 111-131. ISSN 1744-2508

Danilova, Albina, Monoyios, Michael and Ng, Andrew (2010) Optimal investment with inside information and parameter uncertainty. Mathematics and Financial Economics, 3 (1). pp. 13-38. ISSN 1862-9679

Dütting, Paul, Henzinger, Monika and Weber, Ingmar (2010) How much is your personal recommendation worth? In: Rappa, Michael, Jones, Paul, Freire, Juliana and Chakrabarti, Soumen, (eds.) PProceedings of the 19th International Conference on World Wide Web. Association for Computing Machinery, New York, NY, pp. 1085-1086. ISBN 978-1-60558-799-8

E

Ellison, Philip and Lewis-Pye, Andrew (2010) Joining up to the generalized high degrees. Proceedings of the American Mathematical Society, 138 (8). pp. 2949-2960. ISSN 0002-9939

G

Gapeev, Pavel V. and Jeanblanc, Monique (2010) Pricing and filtering in a two-dimensional dividend switching model. International Journal of Theoretical and Applied Finance, 13 (7). pp. 1001-1017. ISSN 0219-0249

Gossner, Olivier (2010) Ability and knowledge. Games and Economic Behavior, 69 (1). pp. 95-106. ISSN 0899-8256

Gossner, Olivier and Hörner, Johannes (2010) When is the lowest equilibrium payoff in a repeated game equal to the minmax payoff? Journal of Economic Theory, 145 (1). pp. 63-84. ISSN 1095-7235

Goyal, Navin, Olver, Neil and Bruce Shepherd, F. (2010) Dynamic vs Oblivious Routing in Network Design. Algorithmica, 61 (1). 161 - 173. ISSN 0178-4617

Guo, Xin and Zervos, Mihail (2010) Pi options. Stochastic Processes and Their Applications, 120 (7). pp. 1033-1059. ISSN 0304-4149

H

Hofstad, Remco and Luczak, Malwina J. (2010) Random subgraphs of the 2D Hamming graph: the supercritical phase. Probability Theory and Related Fields, 147 (1-2). pp. 1-41. ISSN 0178-8051

J

Johnson, Timothy C. and Zervos, Mihail (2010) The explicit solution to a sequential switching problem with non-smooth data. Stochastics: an International Journal of Probability and Stochastic Processes, 82 (1). pp. 69-109. ISSN 1744-2508

K

Kent, Thomas and Lewis-Pye, Andrew (2010) On the degree spectrum of a π01 class. Transactions of the American Mathematical Society, 362 (10). pp. 5283-5319. ISSN 0002-9947

Kohayakawa, Yoshiharu, Rödl, Vojtech, Schacht, Mathias and Skokan, Jozef (2010) On the triangle removal lemma for subgraphs of sparse pseudorandom graphs. In: Barany, Imre, Solymosi, József and Sagi, Gabor, (eds.) An Irregular Mind: Szemerédi Is 70. Bolyai Society mathematical studies (21). Springer, New York, USA, pp. 359-404. ISBN 9783642144431

Kotecha, Meena (2010) Promoting mathematics in Mumbai. Mathematics Today, 46 (2). p. 62.

L

Levin, David A., Luczak, Malwina J. and Peres, Yuval (2010) Glauber dynamics for the mean-field Ising model: cut-off, critical power law, and metastability. Probability Theory and Related Fields, 146 (1-2). pp. 223-265. ISSN 0178-8051

Luczak, Malwina J. (2010) Minisymposium asymptotic properties of complex random systems and applications. In: Fitt, Alistair D., Norbury, J., Oskendon, H. and Wilson, R. E., (eds.) Progress in Industrial Mathematics at Ecmi 2008. Mathematics in Industry, subseries: The European Consortium for Mathematics in Industry (15). Springer Verlag, Berlin, Germany, pp. 123-124. ISBN 9783642121098

M

Melas, Dimitris and Zervos, Mihail (2010) An ergodic impulse control model with applications. In: Piunovskiy, Alexey, (ed.) Modern Trends in Controlled Stochastic Processes: Theory and Application. Luniver Press, London, UK, pp. 161-181. ISBN 9781905986309

Mikkola, Kalle and Sasane, Amol (2010) Bass and topological stable ranks of complex and real algebras of measures, functions and sequences. Complex Analysis and Operator Theory, 4 (2). pp. 401-448. ISSN 1661-8254 (Submitted)

Mortini, Raymond, Rupp, Rudolf, Sasane, Amol and Wick, Brett D. (2010) Topological stable rank of H ∞(Ω) for circular domains Ω. Analysis Mathematica, 36 (4). pp. 287-297. ISSN 0133-3852

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol J. (2010) Matricial topological ranks for two algebras of bounded holomorphic functions. Linear and Multilinear Algebra, 58 (6). pp. 741-752. ISSN 0308-1087

Mortini, Raymond, Sasane, Amol and Wick, Brett (2010) The Corona Theorem and stable rank for the algebra C plus BH infinity. Houston Journal of Mathematics, 36 (1). pp. 289-301. ISSN 0362-1588

Mortini, Raymond and Sasane, Amol J. (2010) Some algebraic properties of the Wiener–Laplace algebra. Journal of Applied Analysis, 16 (1). pp. 79-94. ISSN 1425-6908

O

Olver, Neil and Shepherd, Bruce (2010) Approximability of robust network design. In: ACM-SIAM Symposium on Discrete Algorithms, 2010-01-17 - 2010-01-19, Hyatt Regency Austin Austin, Texas.

Ostaszewski, Adam (2010) Regular variation, tological dynamics, and the uniform boundedness theorem. Topology Proceedings, 36. pp. 305-336. ISSN 0146-4124

R

Rupp, R. and Sasane, Amol (2010) On the stable rank and reducibility in algebras of real symmetric functions. Mathematische Nachrichten, 283 (8). pp. 1194-1206. ISSN 0025-584X

S

Sasane, Amol (2010) Extension to an invertible matrix in convolution algebras of measures supported in [0,+ ∞). In: Ball, Joseph A., Bolotnikov, Vladimir, Helton, J. William, Rodman, Leiba and Spitkovsky, Ilya M., (eds.) Topics in Operator Theory: Operators, Matrices and Analytic Functions. Operator Theory: Advances and Applications (202). Birkhauser, Springer Basel AG, Germany, pp. 509-518. ISBN 9783034601573

Sasane, Amol (2010) The Hermite property of a causal Wiener algebra used in control theory. Complex Analysis and Operator Theory, 4 (1). pp. 97-107. ISSN 1661-8254

Sasane, Amol J. (2010) Contractability of the maximal ideal space of algebras of measures in a half-space. Operators and Matrices, 4 (1). pp. 103-118. ISSN 1846-3886

Sasane, Amol J. (2010) An abstract Nyquist criterion containing old and new results. Journal of Mathematical Analysis and Applications, 370 (2). pp. 703-715. ISSN 0022-247X

Swanepoel, Konrad and Valtr, Pavel (2010) Large convexly independent subsets of Minkowski sums. Electronic Journal of Combinatorics, 17 (1). ISSN 1077-8926

V

Veraart, Luitgard A. M. (2010) Optimal market making in the foreign exchange market. Applied Mathematical Finance, 17 (4). pp. 359-372. ISSN 1350-486X

von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2010) Computation of Nash equilibria in finite games: introduction to the symposium. Economic Theory, 42 (1). pp. 1-7. ISSN 1432-0479

von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2010) Follower payoffs in symmetric duopoly games. Games and Economic Behavior, 69 (2). pp. 512-516. ISSN 0899-8256

von Stengel, Bernhard ORCID: 0000-0002-3488-8322 and Zamir, Shmuel (2010) Leadership games with convex strategy sets. Games and Economic Behavior, 69 (2). pp. 446-457. ISSN 0899-8256

This list was generated on Thu Aug 6 09:02:52 2020 BST.